Editor-in-chief: Yu.I. Dimitrienko Professor, Doctor of Physics and Mathematics
Founded in 2013
Periodicity: 4 issues per year
Founder and Publisher: Bauman Moscow State Technical University, Moscow, Russia
ISSN print version: 2309-3684
Language: Russian, English
The address of the editorial office: 105005, Moscow, 2-d Baumanskaya, 5, building 1,
The journal " Mathematical Modeling and Computational Methods "
Phone: 8 (499) 263-60-18
The journal " Mathematical Modeling and Computational Methods " is a periodic scientific peer-reviewed journal.
The journal "Mathematical Modeling and Computational Methods" was registered in the Federal Service for Supervision in the Sphere of Communications, Information Technologies and Mass Communications (Roskomnadzor), Certificate No. ПС77-54326 of May 29, 2013.
The journal is included in the list of the Higher Attestation Commission.
Subscription index in the united directory "Press of Russia" - 40532.
Full-text electronic versions of all articles are available on the journal's website.
Publication of articles is free of charge.
When using materials, it is necessary to refer to the journal and the authors of the articles.